# SDR BSYA2009033

- Difficulty date: May 23, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N36901
- Make and model: Beech 58
- Aircraft serial: TH1173
- Aircraft time: 9,286 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF BHM THE CABIN DOOR POPPED OPEN.  RETURNED TO BHM.  SECURED THE CABIN DOOR AND CONTINUED WITH FLIGHT.
